Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 24, NWS Springfield, MO

April 21, 2005Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 21, 2005, 5:08 PM CDT for Phelps County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2005, 5:08 PM CDT (22:08 UTC)
Expired
Apr 21, 2005, 5:45 PM CDT
In force
37 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Phelps County, MO

The radar

The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 1:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 212208
SVRSGF
MOC161-212245-
/O.NEW.KSGF.SV.W.0024.050421T2208Z-050421T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PHELPS COUNTY IN CENTRAL MISSOURI.

* UNTIL 545 PM CDT.

* AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF BLAND TO 8
  MILES SOUTHEAST OF ROLLA...AND MOVING NORTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
  PHELPS COUNTY...INCLUDING THE TOWN OF ST. JAMES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3804 9172 3780 9172 3780 9155 3815 9157
      3815 9163 3805 9163

$$

SAW
2 follow-up statements
000 
WWUS53 KSGF 212214
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT THU APR 21 2005

MOC161-212245-
/O.CON.KSGF.SV.W.0024.000000T0000Z-050421T2245Z/
PHELPS MO-
514 PM CDT THU APR 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PHELPS COUNTY UNTIL
545 PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF ST. JAMES
TO 12 MILES SOUTHEAST OF ROLLA...AND MOVING NORTHEAST AT 30 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PHELPS COUNTY...INCLUDING THE TOWN OF ST. JAMES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3804 9170 3780 9170 3780 9155 3815 9155
      3815 9163 3805 9163

$$

SAW
000 
WWUS53 KSGF 212228
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT THU APR 21 2005

MOC161-212236-
/O.CAN.KSGF.SV.W.0024.000000T0000Z-050421T2245Z/
PHELPS MO-
526 PM CDT THU APR 21 2005

...THE SEVERE THUNDERSTORM WARNING FOR PHELPS COUNTY HAS BEEN
CANCELLED...

AT 523 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3804 9170 3780 9170 3780 9155 3815 9155
      3815 9163 3805 9163

$$

SAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:51 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 21, 3:51 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT THU APR 21 2005

.DISCUSSION...

INITIAL BAND OF CONVECTION MOVING THROUGH SOUTHWEST AND SOUTH
CENTRAL MO IS LIKELY TO BE ONLY THE FIRST WAVE...AS NEW CONVECTION
IS ATTEMPTING TO FIRE ALONG COLD FRONT FROM FAR NE KANSAS INTO NE
OKLAHOMA. WILL KEEP SEVERE THUNDERSTORM CHANCES GOING THROUGH THE
EVENING AS COLD FRONT MOVES INTO UNSTABLE ATMOSPHERE. ETABUFR
SOUNDING IN FAR SE KANSAS SHOWS MLCAPES OF AROUND 2500 J/KG BY 00Z.
LARGE AREA OF THIS CAPE EXISTS IN THE -10 C TO -30 C LAYER...SO
THINK LARGE HAIL IS LIKELY. WIND PROFILES ARE NEARLY UNIDIRECTIONAL
AND RELATIVELY WEAK...SO TORNADIC THREAT IS LOW EXCEPT FOR THE
NORTHERNMOST COUNTIES IN CENTRAL MO NEAR THE WARM FRONT WHERE A
TORNADO WATCH IS IN EFFECT UNTIL 11 PM. UP UNTIL 345 PM...CONVECTION
NEAR THIS BOUNDARY HAS BEEN CONFINED TO AREAS JUST NORTH OF THE CWA
HOWEVER.

BAND OF CONVECTION NEAR THE COLD FRONT WILL SWEEP RAPIDLY THROUGH
THE CWA TONIGHT. CHILLY CANADIAN AIRMASS WILL THEN BUILD RAPIDLY
INTO THE REGION ON FRIDAY ON STRONG NORTHWEST WINDS. VERY TIGHT
SURFACE PRESSURE GRADIENT WILL CREATE WINDS LIKELY REACHING 20 TO 30
MPH TOMORROW AFTERNOON WITH HIGHER GUSTS POSSIBLE.

NEXT CONCERN IS WITH POTENTIAL FROST/LIGHT FREEZE. SATURDAY MORNING
WILL LIKELY SEE MID 30S IN SOME SPOTS...HOWEVER WIND SPEEDS WILL
LIKELY STAY UP ENOUGH TO PRECLUDE WIDESPREAD FROST. SATURDAY NIGHT
AND SUNDAY MORNING ARE ANOTHER STORY...WITH CLEAR SKIES AND WINDS
DROPPING OFF. LOW TO MID 30S ARE LIKELY...AND SOME TRADITIONALLY
COLDER SPOTS COULD DROP JUST BELOW FREEZING. A FROST ADVISORY WILL
LIKELY BE NEEDED.

EXTENDED FORECAST HAS LOW CONFIDENCE LEVEL WITH MULTIPLE SHORTWAVES
MOVING THROUGH. HAVE FOLLOWED HPC GUIDANCE FAIRLY CLOSELY AFTER
TUESDAY.

BROWNING

&&

.AVIATION...

FOR THE 18Z TAFS...CUMULUS FIELD SHOULD CONTINUE TO BLOSSOM THIS
AFTERNOON WITH SCT TO OCCASIONALLY BKN DECK AROUND FL030. POCKET OF
STRATUS/STRATOCUMULUS OVER NORTHERN OKLAHOMA WILL MOVE INTO THE JLN
AREA FOR A COUPLE HOURS EARLY THIS AFTERNOON AND BKN-OVC CIGS NEAR
FL030 POSSIBLE. KEPT JLN TAF VFR BUT POTENTIAL DOES EXIST FOR SOME
BORDERLINE MVFR CIGS EARLY THIS AFTERNOON.

PERIOD OF THUNDERSTORMS LIKELY AT THE TERMINALS THIS EVENING AS THE
FRONT/DRYLINE MARCH ACROSS THE AREA. POTENTIAL DOES EXIST FOR LARGE
HAIL AND DAMAGING WINDS AT THE TERMINALS THIS EVENING...HOWEVER KEPT
HAIL/WIND OUT OF THIS TAF ISSUANCE PENDING MORE DEFINITE
TIMING/INTENSITY OF THUNDERSTORMS.

GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING WITH GUSTS TO 25KT
POSSIBLE BY THE END OF THIS TAF CYCLE. ROBUST COLD AIR STRATOCUMULUS
DECK SHOULD BLOSSOM FRIDAY MORNING ONCE THE SUN BREAKS OUT.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 21, 1:00 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT THU APR 21 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
100 PM CDT THU APR 21 2005

...SEVERE STORMS LIKELY LATE THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SCATTERED SEVERE THUNDERSTORMS WITH:
    HAIL TO THE SIZE OF BASEBALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    VERY HEAVY RAINFALL AND LOCALIZED FLOODING.
    AN ISOLATED TORNADO OR TWO.

  AREAS AFFECTED AND TIMING:

  ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH
  LARGE HAIL THE PRIMARY THREAT.

  MORE SIGNIFICANT SEVERE THUNDERSTORMS ARE THEN FORECAST TO DEVELOP
  OVER EASTERN KANSAS LATE THIS AFTERNOON...MOVING INTO WESTERN
  PORTIONS OF THE OUTLOOK AREA BETWEEN 5 PM AND 9 PM. STRONG TO
  SEVERE THUNDERSTORMS WILL THEN MOVE EASTWARD ACROSS THE REMAINDER
  OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS.

  THE HIGHEST RISK FOR SUPERCELLS WITH VERY LARGE HAIL AND AN
  ISOLATED TORNADO EXISTS WEST OF AN OSCEOLA TO CASSVILLE LINE
  BETWEEN 5 PM AND 10 PM THIS EVENING.

  DISCUSSION:

  SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A WEAK
  DISTURBANCE MOVES ACROSS THE AREA. WINDS ALOFT WILL INITIALLY NOT
  BE STRONG ENOUGH TO SUPPORT SUPERCELLS...HOWEVER ISOLATED STORMS
  COULD PRODUCE HAIL UP TO ONE INCH IN DIAMETER.

  OF GREATER CONCERN WILL BE THE THUNDERSTORMS FORECAST TO MOVE INTO
  WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING. BY THEN...WINDS
  ALOFT WILL LIKELY HAVE INCREASED SUBSTANTIALLY AND WILL SUPPORT
  SUPERCELLS WITH VERY LARGE AND POTENTIALLY DAMAGING HAIL...IN
  ADDITION TO DAMAGING WINDS. THERE IS ALSO SOME POTENTIAL FOR AN
  ISOLATED TORNADO OR TWO OVER WESTERN PORTIONS OF THE OUTLOOK AREA
  THIS EVENING.

  THUNDERSTORMS ARE THEN FORECAST TO MOVE ACROSS THE REMAINDER OF
  THE OUTLOOK AREA LATE THIS EVENING AND INTO THE OVERNIGHT HOURS.
  THE SEVERITY OF THE THUNDERSTORMS WILL LIKELY DIMINISH SOME AFTER
  9 OR 10 PM...HOWEVER SEVERE THUNDERSTORMS WITH DAMAGING WINDS IN
  EXCESS OF 60 MPH AND HAIL UP TO AROUND 1 INCH IN DIAMETER WILL
  REMAIN POSSIBLE THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  MUCH COLDER AIR WILL WORK INTO THE MISSOURI OZARKS AND
  SOUTHEAST KANSAS FRIDAY NIGHT AND SATURDAY NIGHT.  TEMPERATURES
  ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S FRIDAY NIGHT...THEN
  INTO THE LOW TO MIDDLE 30S SATURDAY NIGHT. WHILE NORTHWEST WINDS
  WILL LIKELY PREVENT FROST FROM FORMING FRIDAY NIGHT...DIMINISHING
  WINDS AND CLEAR SKIES ON SATURDAY NIGHT WILL LIKELY RESULT IN
  WIDESPREAD FROST.

  THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS MONDAY AND
  TUESDAY...THEN AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON...AND
  WILL LIKELY BE NEEDED THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BROWNING/IZZI

In the hours before

Local storm report, Apr 21, 4:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             7 S AVA                 36.85N 92.65W
04/21/2005  1.00 INCH        DOUGLAS            MO   EMERGENCY MNGR

IZZI
Local storm report, Apr 21, 4:41 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             7 S AVA                 36.85N 92.65W
04/21/2005  0.88 INCH        DOUGLAS            MO   EMERGENCY MNGR

            PEA TO NICKEL SIZE HAIL COVERING THE GROUND

IZZI
Local storm report, Apr 21, 4:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             AVA                     36.95N 92.65W
04/21/2005  1.00 INCH        DOUGLAS            MO   EMERGENCY MNGR

IZZI
Local storm report, Apr 21, 4:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 S AVA                 36.92N 92.65W
04/21/2005  1.00 INCH        DOUGLAS            MO   TRAINED SPOTTER

            QUARTER HAIL AT THE JUNCTION OF HIGHWAY 5 AND AF

LD
Special weather statement, Apr 21, 4:52 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT THU APR 21 2005

MOZ071-212230-
PHELPS-
452 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ADVISORY FOR PHELPS COUNTY UNTIL 530 PM CDT...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
ST. JAMES TO 11 MILES SOUTH OF ROLLA...OR ALONG A LINE EXTENDING FROM
13 MILES NORTHWEST OF CUBA TO 11 MILES SOUTH OF ROLLA...AND MOVING
NORTHEAST AT 15 MPH.

THESE STORMS WILL BE...
  NEAR ST. JAMES BY 505 PM CDT.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

SAW
Local storm report, Apr 21, 5:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT THU APR 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       AVA                     36.95N 92.65W
04/21/2005  1.00 INCH        DOUGLAS            MO   EMERGENCY MNGR

            1 OF RAIN FELL IN THE LAST 30 MINUTES.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:08 PM CDTSevere Thunderstorm WarningSGFShannon52 min
Apr 21, 2:59 AM CDTSevere Thunderstorm WarningSGFDent61 min
Apr 21, 2:12 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton63 min
Apr 21, 4:15 PM CDTFlash Flood WarningSGFOzark, Taney6 hr
Apr 21, 4:33 PM CDTSevere Thunderstorm WarningSGFDouglas57 min
Apr 21, 5:05 PM CDTSevere Thunderstorm WarningSGFWright41 min
Apr 21, 5:36 PM CDTSevere Thunderstorm WarningSGFTexas54 min
Apr 21, 6:48 PM CDTSevere Thunderstorm WarningSGFMaries42 min
Apr 21, 6:59 PM CDTTornado WarningSGFMaries61 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.